# SDR SWAA2023103113919

- Difficulty date: October 24, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK - L2 DOOR SLIDE SKIRT CATCHES ON DOOR THRESHOLD WHEN DOOR OPENED/CLOSED.<[01] REPOSITIONED L2 DOOR SLIDE SKIRT PER B737 AMM 25-66-01-400-803-NG;[02] VERIFIED STEP 1
